# SDR 2005UALA00334

- Difficulty date: April 13, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 41,326 hours, 15,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 140N27669
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ENGAGEMENT LIGHT EXTINGUISHED WITH EVACUATION SLIDE ARMING LEVER IN ENGAGED POS AT DOOR.   DOOR 3R GIRT BAR ENGAGEMENT LIGHT INOP.
